Translator Disclaimer
2017 Weighted $L^p$ Estimates of Kato Square Roots Associated to Degenerate Elliptic Operators
Dachun Yang, Junqiang Zhang
Publ. Mat. 61(2): 395-444 (2017). DOI: 10.5565/PUBLMAT6121704

Abstract

Let $w$ be a Muckenhoupt $A_2({\mathbb R}^n)$ weight and $L_w:=-w^{-1}\operatorname{div}(A\nabla)$ the degenerate elliptic operator on the Euclidean space ${\mathbb R}^n$, $n\geq 2$. In this article, the authors establish some weighted $L^p$ estimates of Kato square roots associated to the degenerate elliptic operators $L_w$. More precisely, the authors prove that, for $w\in A_{p}({\mathbb R}^n)$, $p\in(\frac{2n}{n+1},2]$ and any $f\in C^\infty_c({\mathbb R}^n)$, $\|L_w^{1/2}(f)\|_{L^p(w,{\mathbb R}^n)} \sim \|\nabla f\|_{L^p(w,{\mathbb R}^n)}$, where $C_c^\infty({\mathbb R}^n)$ denotes the set of all infinitely differential functions with compact supports and the implicit equivalent positive constants are independent of $f$.

Citation

Download Citation

Dachun Yang. Junqiang Zhang. "Weighted $L^p$ Estimates of Kato Square Roots Associated to Degenerate Elliptic Operators." Publ. Mat. 61 (2) 395 - 444, 2017. https://doi.org/10.5565/PUBLMAT6121704

Information

Received: 3 September 2015; Revised: 18 January 2016; Published: 2017
First available in Project Euclid: 29 June 2017

zbMATH: 06781947
MathSciNet: MR3677867
Digital Object Identifier: 10.5565/PUBLMAT6121704

Subjects:
Primary: 47B06
Secondary: 35J70, 42B30, 42B35, 46E30

Rights: Copyright © 2017 Universitat Autònoma de Barcelona, Departament de Matemàtiques

JOURNAL ARTICLE
50 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.61 • No. 2 • 2017
Back to Top